Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lalason

Help me understand

Recommended Posts

Ok, I have been on and off Dianette since I was about 16. I am now approaching 35 and my Doc says I need to stop taking it because of my age.

When I am on Dianette, I have clear skin. When I am off it, the upper half of my body but especially my face are covered in huge cysts and nodules. If one comes up on my forehead for example, about half of my forehead swells up.

So I have been reading the info with the Dianette and it mentions androgens, this may be my problem. When I am off it (apart from following the regimen) what can I do?

Any other ideas?

Edited by Lalason

Share this post


Link to post
Share on other sites

Awe, I feel really bad for you, cyst are really painful and a huge annoyance. I'm a guy but I read about Diane because I was curious of how it works, it's interesting. I thought Diane treated women who had an imbalance of estrogen vs testosterone. So maybe talking to your doctor about getting yourself on estrogen would help? I don't know, just a guess. Good luck with everything

Share this post


Link to post
Share on other sites

Thanks for the reply :angel: I will definitely see my GP soon, I'm not sure if he will be able to do anything by way or hormones as we intend to try for another baby soon. Who would have thought I'd be dealing with this shit at 34?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×